MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-S CEMENTLESS, SAND BLASTED STD STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-S CEMENTLESS, SAND BLASTED STD STEM SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.12.004
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 june 2018.Lot 176740: 30 items manufactured and released on 13 december 2017.Expiration date: 2022-11-21.No anomalies found related to the problem.To date, 20 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on (b)(6) 2018.Postoperative femoral fracture few days after surgery in a (b)(6) woman.The fracture may have occurred during walking rehabilitation period.The causes of this event may include the initial slightly valgus position of the stem but other conditions such as bone quality or the normal bone weakening due to femoral preparation may have contributed.
 
Event or Problem Description
Revision surgery due to femoral fracture 10 days after primary.During the revision surgery, surgeon easily explanted the femoral stem and fixed the femoral fracture using 4 bone cerclages and implanted a wagner type stem.Surgeon left the cup (mpact dm) in place and changed femoral head and dm liner with new ones.

Brand Name
QUADRA-S CEMENTLESS, SAND BLASTED STD STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7605410
Report Number3005180920-2018-00426
Device Sequence Number11111859
Product Code JDI
UDI-Device Identifier07630030801853
UDI-Public07630030801853
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2022
Device Catalogue Number01.12.004
Device Lot Number176740
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight70